# SDR SIMA200321802

- Difficulty date: August 3, 2003
- Submitted: September 24, 2003
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 5120011
- Part serial: 0135
- Condition: Inoperative
- Location: Lt Wing Spoiler
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING DESCENT, THE CREW REPORTED AN OUTBOARD SPOILERON AND AN OUTBOARD SPOILER CAUTION MESSAG ON EICAS.  AN EMERGENCY WAS DECLARED AND AIRCRAFT LANDED WITH NO FURTHER INCIDENTS REPORTED.  MAINTENANCE REMOVED AND REPLACED THE SPOILER ACTUATOR IAW CRJ MM.  OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
